Approximation of continuous and differentiable functions of several variables by generalized polynomials
Doklady Akademii Nauk, Tome 192 (1970) no. 3, pp. 483-486
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_3_a1,
author = {A. I. Vaindiner},
title = {Approximation of continuous and differentiable functions of several variables by generalized polynomials},
journal = {Doklady Akademii Nauk},
pages = {483--486},
year = {1970},
volume = {192},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_3_a1/}
}
TY - JOUR AU - A. I. Vaindiner TI - Approximation of continuous and differentiable functions of several variables by generalized polynomials JO - Doklady Akademii Nauk PY - 1970 SP - 483 EP - 486 VL - 192 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1970_192_3_a1/ LA - ru ID - DAN_1970_192_3_a1 ER -
A. I. Vaindiner. Approximation of continuous and differentiable functions of several variables by generalized polynomials. Doklady Akademii Nauk, Tome 192 (1970) no. 3, pp. 483-486. http://geodesic.mathdoc.fr/item/DAN_1970_192_3_a1/